Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

45 male with erection problems
spike231 posted:
ok here is the deal, I am 45 I have type II diabetes. I have noticed that my erections are not fully as hard as they once were, and I don't get them near as often. sometimes during sex i will lose what erection i have. what is going on? and is this reversible? I went to see a Dr about two months ago he gave me some samples of Cialis but they did nothing to help the issue.. what else can i do?
gymrat44 responded:
I'd suggest you go see your doctor and tell him that the Cialis wasn't all that helpful for you.

Medicine is often more of an art than a science and the first thing you try might not be what you need.

Stay on top of looking after yourself and keep working at it. That's certainly a good thing to be doing!
RobertPatrick responded:
You have Type II diabetes, which is the cause for your ed. A majority of diabetes patients exp ED problem. Excess sugar level in diabetic patient damages blood vessels and affects the flow of blood to the penile area, then due to improper blood supply to the penile area results in erectile dysfunction. Ed is common in diabetic patients.
RobertPatrick responded:
Another thing i want to tell you. If you want to diagnose ED problem then first of all reduce you blood sugar. After that have some herbal remedy which is side effects free to cure Ed.

Spotlight: Member Stories

Married with 3 sons. Raise by a divorce father that was only 17 years older than I. Therefore we shared many good times and open discussions about lif...More

Helpful Tips

being gay,bi,straight,lesbian,transgender
if it makes you happy to be gblst, who cares what others think! More
Was this Helpful?
2 of 12 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.